# SDR USAASB96110

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Air Sensing Card
- Part number: 806002
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DCA - FLT 1764 - AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  THE LANDING GEAR HANDLE WOULD NOT MOVE PAST THE OFF POSITION.  FLIGHT RETURNED TO FIELD AT DCA.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE RESET THE LATCH AND CIRCUIT BREAKER AND REPLACED THE AIR SENSING SQUAT SWITCH CARD M991.  PERFORMED INTEGRITY CHECK ON GEAR HANDLE SYSTEM.  OPS CHECK GOOD.  (M)
